# SDR DALA2018040202049

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 75,231 hours, 56,712 cycles
- Engine: Pwa JT8D219
- Engine time: 55,300 hours, 40,955 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CSD OIL PRESSURE LOW MESSAGE ILLUMINATED DURING FLIGHT & APU WOULD NOT START.  DIVERTED.  MAINTENANCE FOUND NO OIL IN RIGHT CSD WITH FLUID AROUND FILTER AND SERVICE PORT. REPLACED THE CSD, GENERATOR, AND COOLER IAW AMM. BLED FUEL LINE TO APU AND STARTED APU SEVERAL TIME WITH NO ISSUES.
